Convergence of modified multi-step iterative for a finite family of asymptotically quasi-nonexpansive mappings
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 83-95
https://doi.org/10.4134/CKMS.2014.29.1.83
Printed January 31, 2014
Juan Xiao, Lei Deng, and Ming-ge Yang
Southwest University, Southwest University, Luoyang Normal University
Abstract : In a uniformly convex Banach space, we introduce a iterative scheme for a finite family of asymptotically quasi-nonexpansive mappings and utilize a new inequality to prove several convergence results for the iterative sequence. The results generalize and unify many important known results of relevant scholars.
Keywords : uniformly convex Banach space, fixed point, asymptotically nonexpansive mapping, asymptotically quasi-nonexpansive mapping
MSC numbers : 47H10, 26A18
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd